# SDR SIMA20141231001

- Difficulty date: December 31, 2014
- Submitted: December 31, 2014
- Operation: Air carrier
- Aircraft: N651AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145422
- Aircraft time: 34,043 hours, 30,305 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EMER LIGHT UPSIDE DOWN.  REPOSITIONED LT WING EMER LT TO CORRECT ORIENTATION.  OPERATIONS CHECKED OK IAW AMM 33 50 10.
